# SDR DALA2023042803337

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,688 hours, 15,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 DURING SERVICE CHECK FOUND LOWER CREW REST LIGHTING AND EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED CREW REST EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PER B767-300 AMM 25-29. MEL/PLAC REMOVED . CKS GOOD. (4638973)
